# SDR AALA202112232346

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 17,908 hours, 6,821 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR STUCK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
